# SDR CALA2024040901010

- Difficulty date: March 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 48,384 hours, 24,628 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS ADR 2 FAULT. RESET ADIR #2 PER AMM34-13-00-740-002  OPS CHECK GOOD OKAY TO CONTINUE.
